# SDR USAA2014120800002

- Difficulty date: December 6, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 43,337 hours, 24,705 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077111
- Part serial: 9166
- Condition: Inoperative
- Location: Nr 1 Spoiler
- Part time: 43,346 hours, 24,710 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT FROM FL 280,  RECEIVED A FLIGHT CONTROL SPOILER FAULT ON ECAM.  SPOILERS FELT EXTENDED.  TROUBLESHOOTING IAW TSM 27-60-00-810-817A.  SUSPECT RSPLR 1 SERVO 31CE2.   REPLACED NR 1 RIGHT WING SPOILER ACTUATOR IAW AMM 27-64-51-400-004-A. OPS CHECKED GOOD.
